# SDR SWAA2022051997197

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED ON BS 986.5 LBL 43 AND WL 208.1 AFT GALLEY AREA 2022-211514 / [01] TOOL USED ULTRASONIC EQUIPMENT PN: 35DL; SN: 091419910; DUE DATE: 26 JAN 23;[02] TOOL EDDY CURRENT USED P/N: NORTEC 600 S/N: 210136503 AND DUE DATE: 11-APR-23.;[03] PERFORMED REPAIR FLOOR BEAM LOCATED ON BS 986.5 LBL 43 WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED REPAIR FLOOR BEAM LOCATED ON BS 986.5 LBL 43 WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW
